| Model Number |
G48225 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continued.D2a common device name: biliary catheter for stone removal that may also allow for irrigation and contrast injection.Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Additional information indicates that it is unknown if the balloon was inflated prior to use.However, during use, it inflated properly but would not deflate fully.The instructions for use states: "verify the balloon integrity prior to use by attaching the enclosed pre-measured syringe to the stopcock and inflating the balloon with air only." the instructions for use states, "once balloon is endoscopically visualized in duodenum, turn stopcock to open position and deflate balloon." prior to distribution, all fusion quattro extraction balloons are subjected to a visual and functional test to ensure device integrity.The functional test includes an air inflation test to ensure proper balloon function.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment, no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography procedure, the physician used a cook fusion quattro extraction balloon.It was reported that the balloon failed to deflate.As such, when deflating the balloon, the stop cock was turned, the syringe was not removed and the balloon was still partially inflated.Since no stones were seen on contrast imaging, the team decided to stop the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.